# SDR IPXA2017073119987

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 54,370 hours, 17,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER SEAL ON FWD EDGE OF CREW DOOR MISSING.   INSTALLED THE RUBBER SEAL IAW AMM 52-12-02.
